# SDR CA130913002

- Difficulty date: September 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 7 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2420 · AC Generation System
- Part: Sump
- Part number: GL51111035
- Condition: Fractured
- Location: Nr 2 Vfg
- Part time: 2,564 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE EICAS POSTED A CYAN GENERATOR 2 FAIL CAS MESSAGE.  DC SYNOPTIC PAGE VERIFIED ITS VALIDITY.  CREW PROCEEDED TO COMPLETE THE GENERATOR 2 FAIL MSG CHECKLIST AND WAS UNABLE TO RESET.  3 MINUTES LATER A THUMP WAS HEARD THE EICAS POSTED A CYAN LT ENGINE FIRE FAULT CAS MESSAGE.   THE CREW REFERRED TO THE CYAN LT ENGINE FIRE FAULT CHECKLIST.   THE LT THRUST REVERSER WAS NOT UTILIZED DURING THE LANDING.   THE OUTCOME OF THE EVENT WAS AN UNEVENTFUL LANDING.  RUPTURE OF THE NR 2 VFG AND COWL DAMAGE WAS CONFIRMED SHORTLY AFTER SHUTDOWN.
